# SDR DXTA2025030502565

- Difficulty date: March 3, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N564QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0114
- Aircraft time: 7,306 hours, 4,902 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2503W
- Part serial: 43016
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT LIGHT ON EXTERIOR LAV WALL, EXIT LIGHT ON LAV KICK PANEL AND FLOOR LIGHT UNDER KICK PANEL DID NOT ILLUMINATE DURING CHECK. EMERGENCY LIGHTS BATTERY PACKS CHARGED FOR 1 HOUR PER AFM AND STILL FAILED CHECK. LIGHTS WILL ILLUMINATE ON SHIPS POWER. CORRECTIVE ACTION; REMOVED #4 BATTERY PACK AND INSTALLED NEW #4 BATTERY PACK IAW RADIANT POWER INSTRUCTIONS SIL-CBS28-1-2024-001 REV A. OPERATIONAL CHECKED GOOD PUT AIRCRAFT BACK TO ORIGINAL CONFIGURATION IAW CE680A AMM CH. 33-50-00.
